Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A New Approximation to π

Mathematical Tables and Other Aids to Computation
Vol. 2, No. 18 (Apr., 1947), pp. 245-248
DOI: 10.2307/2002296
Stable URL: http://www.jstor.org/stable/2002296
Page Count: 4
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
A New Approximation to π
Preview not available

Page Thumbnails

  • Thumbnail: Page 
245
    245
  • Thumbnail: Page 
246
    246
  • Thumbnail: Page 
247
    247
  • Thumbnail: Page 
248
    248